Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 2


Fixed Point Theorems for Quadruple of Self Maps in Normed Boolean Vector Space

PP: 181-186
Saurabh Manro, Anita Tomar,
In this paper, we prove some common fixed point theorems for quadruple of weakly compatible self maps in normed Boolean vector space using property (E.A) and its variants. Our results extend and unify various known results in literature.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved